Back-action of a driven nonlinear resonator on a superconducting qubit

Boissonneault, Maxime, Doherty, A. C., Ong, F. R., Bertet, P., Vion, D., Esteve, D. and Blais, A. (2012) Back-action of a driven nonlinear resonator on a superconducting qubit. Physical Review A, 85 2: 022305.1-022305.15. doi:10.1103/PhysRevA.85.022305

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ268413.pdf Full text (open access) application/pdf 739.86KB 7

Author Boissonneault, Maxime
Doherty, A. C.
Ong, F. R.
Bertet, P.
Vion, D.
Esteve, D.
Blais, A.
Title Back-action of a driven nonlinear resonator on a superconducting qubit
Journal name Physical Review A   Check publisher's open access policy
ISSN 1050-2947
Publication date 2012-02
Sub-type Article (original research)
DOI 10.1103/PhysRevA.85.022305
Open Access Status File (Publisher version)
Volume 85
Issue 2
Start page 022305.1
End page 022305.15
Total pages 15
Publisher American Physical Society
Collection year 2013
Language eng
Abstract We study the backaction of a driven nonlinear resonator on a multilevel superconducting qubit. Using unitary transformations on the multilevel Jaynes-Cummings Hamiltonian and quantum optics master equation, we derive an analytical model that goes beyond linear response theory. Within the limits of validity of the model, we obtain quantitative agreement with experimental and numerical data, both in the bifurcation and in the parametric amplification regimes of the nonlinear resonator.We show in particular that the measurement-induced dephasing rate of the qubit can be rather small at high drive power. This is in contrast to measurement with a linear resonator where this rate increases with the drive power. Finally, we show that, for typical parameters of circuit quantum electrodynamics, correctly describing measurement-induced dephasing requires a model going beyond linear response theory, such as the one presented here.
Keyword Fields
Q-Index Code C1
Q-Index Status Confirmed Code
Institutional Status UQ

Document type: Journal Article
Sub-type: Article (original research)
Collections: School of Mathematics and Physics
Official 2013 Collection
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 18 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 17 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Sun, 26 Feb 2012, 05:40:04 EST by System User on behalf of School of Mathematics & Physics